Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 183, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 4, 2012, 8:30 PM CDT for 4 counties in Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 8:30 PM CDT (01:30 UTC)
- Expired
- Jun 4, 2012, 9:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Dickens County, TX, Kent County, TX, King County, TX, Stonewall County, TX
The radar
The Lubbock radar (KLBB), 111 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 3611 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
615 WUUS54 KLUB 050130 SVRLUB TXC125-263-269-433-050200- /O.NEW.KLUB.SV.W.0183.120605T0130Z-120605T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 830 PM CDT MON JUN 4 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DICKENS COUNTY IN NORTHWEST TEXAS. NORTHEASTERN KENT COUNTY IN NORTHWEST TEXAS. SOUTHWESTERN KING COUNTY IN NORTHWEST TEXAS. NORTHWESTERN STONEWALL COUNTY IN NORTHWEST TEXAS. * UNTIL 900 PM CDT * AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF GIRARD...OR 13 MILES NORTH OF JAYTON...AND MOVING WEST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE DICKENS AND GIRARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3320 10080 3367 10084 3363 10043 3333 10041 TIME...MOT...LOC 0129Z 083DEG 14KT 3343 10054 $$ JW
1 follow-up statement
946
WWUS54 KLUB 050147
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
847 PM CDT MON JUN 4 2012
TXC269-433-050157-
/O.CAN.KLUB.SV.W.0183.000000T0000Z-120605T0200Z/
KING TX-STONEWALL TX-
847 PM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STONEWALL AND
SOUTHWESTERN KING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3360 10052 3334 10052 3322 10080 3342 10082
3359 10083
TIME...MOT...LOC 0147Z 091DEG 17KT 3344 10061
$$
TXC125-263-050200-
/O.CON.KLUB.SV.W.0183.000000T0000Z-120605T0200Z/
DICKENS TX-KENT TX-
847 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KENT AND SOUTHEASTERN DICKENS COUNTIES UNTIL 900 PM CDT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF GIRARD...OR 13 MILES NORTH OF JAYTON...MOVING WEST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
GIRARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3360 10052 3334 10052 3322 10080 3342 10082
3359 10083
TIME...MOT...LOC 0147Z 091DEG 17KT 3344 10061
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:48 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 4, 6:48 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX ISSUED BY NATIONAL WEATHER SERVICE AMARILLO TX 648 PM CDT MON JUN 4 2012 .AVIATION... THUNDERSTORMS WILL REMAIN THE MAIN AVIATION CONCERN FOR THIS TAF CYCLE. ONGOING THUNDERSTORMS IN THE AREA EXPECTED TO CONTINUE FOR AT LEAST THE NEXT FEW HOURS. OF THE TWO TAF SITES...KLBB EXPECTED TO SEE THE GREATER IMPACTS AND THUNDERSTORM COVERAGE/LONGEVITY THIS EVENING. WILL CARRY A TEMPO GROUP THROUGH 03Z AT KLBB WITH VCTS MENTIONED THROUGH 07Z. MVFR TO IFR VSBYS WILL BE POSSIBLE IN AND NEAR THE THUNDERSTORMS DUE TO RAIN AS WELL AS BLDU WITH STRONG GUSTY WINDS AHEAD OF THE RAIN. COULD EVEN SEE LINGERING THUNDERSTORMS BEYOND 07Z...BUT CHANCES SHOULD BE DIMINISHING BY THIS TIME. MOST LIKELY TIMEFRAME FOR ANY THUNDERSTORMS AT KCDS WILL BE THROUGH 03Z. MVFR CONDITIONS POSSIBLE AT KCDS AS WELL IN THE STORMS. ASIDE FROM THUNDERSTORM ACTIVITY...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. ADDITIONAL THUNDERSTORMS POSSIBLE TUESDAY AFTERNOON...BUT COVERAGE AND LOCATION TOO UNCERTAIN TO MENTION ATTM. && .PREV DISCUSSION... /ISSUED 406 PM CDT MON JUN 4 2012/ SHORT TERM... AFTERNOON PROGRESSING ABOUT AS EXPECTED. TSRA HAS NOW FIRED NW OF ROSWELL EWD TOWARD MORTON. STILL EXPECT STORMS TO DEVELOP EWD ALONG A LOW LEVEL TROUGH...LESS INDICATED BY A WIND DISCONTINUITY NOW THAT THE OVERALL FLOW HAS BACKED TO THE EAST...BUT STILL EVIDENT IN THE PRESSURE FIELD AS EXTENDING ROUGHLY FROM MORTON TO PLAINVIEW. ALSO SEEING SCATTERED SHRA AND TSRA ACROSS NERN INTO SERN COLO. FORMER AREA SHOULD MOVE SLOWLY OR DEVELOP SLOWLY TO THE SE ACROSS THE SRN ZONES THROUGH THE EVENING WHILE THE LATTER AREA MENTIONED IS EXPECTED TO BUILD SOUTHWARD AND SHIFT SLOWLY EWD WITH TIME. LACK OF DECENT SHEAR OR FLOW ALOFT CONTINUES TO SUGGEST A LACK OF ORGANIZATION INTO MORE THAN MULTICELLULAR CLUSTERS AND AS SUCH WILL KEEP POPS IN THE CHANCE CATEGORY. WIDESPREAD SVR THREAT STILL LOOKS SMALL WITH PULSE TYPE SVR OWING TO HEALTHY CAPE AND WEAK SHEAR. RAIN CHANCE WILL CONTINUE THROUGH THE NIGHT WITH PROXIMITY OF MID-UPPER TROUGH. THAT TROUGH AND COOL TEMPS ALOFT WILL HELP PROMPT ADDITIONAL TSRA TUESDAY...MAINLY DURING THE AFTN HOURS. HARD TO SEE MUCH FOCUS FOR STORMS ALTHOUGH WILL SEE THE LOW LEVEL TROUGH THAT SLIPPED INTO THE AREA TODAY BEGIN TO LIFT BACK TO THE NORTH DURING THE AFTN. CHANCE POPS CONTINUE TO BE JUSTIFIED. CAPE VALUES LIKELY TO BE LESS THAN TODAY WITH FCST TEMPS A GOOD FIVE TO TEN DEGREES COOLER THAN TODAY. LONG TERM... LOCATION OF BEST LIFT AND PRECIP CHANCES REMAIN LOWER THAN AVERAGE CONFIDENCE INTO THE EXTENDED. MODELS IN GENERAL OVERALL AGREEMENT ON UPPER LEVEL LOW DEVELOPING AS SHORTWV ENERGY IS CUT OFF UNDERNEATH HIGH AMPLITUDE RIDGE BUILDING OVER NORTH CENTRAL U.S. TUE THROUGH WED TIME FRAME. NAM IS FASTER ON DROPPING UPPER LOW SOUTH INTO WEST CENTRAL AND SOUTH TX. GFS AND 00Z ECMWF ARE SLOWER IN DRIFTING THE CUTOFF LOW SOUTHEAST INTO NORTH TX BY THU. MODELS ALSO HAVING TROUBLE DEALING WITH LOW LEVEL FEATURES AS SFC TROUGH WHICH HAS BEEN A FOCUS IN SHORT TERM REMAINS IN THE GENERAL AREA ACROSS THE SOUTH PLAINS THROUGH MID WEEK. EXPECT SOUTHEASTERLY LOW LEVEL FLOW TO CONTINUE WITH THIS PATTERN HOLDING MOISTURE IN PLACE BENEATH UPPER LOW SLOWLY MOVING EAST WITH TIME. HAVE THEREFORE KEPT FAIRLY WIDESPREAD CHANCE POPS GOING THROUGH WED WITH AREA CLOSEST TO THE UPPER LOW MOST FAVORED. WITH TIME DRIER AIR IS FORECAST TO WRAP INTO THE WESTERN SIDE OF THE SYSTEM WHICH SHOULD LIMIT OVERALL RAIN CHANCES BY LATE WEEK. AS SUBTROPICAL RIDGE AXIS REESTABLISHES ITSELF ACROSS NORTHERN MEXICO INTO WESTERN NM NORTHWEST FLOW ALOFT WILL FAVOR SOME ACTIVITY WORKING SOUTHEAST FROM HIGHER TERRAIN AS LONG AS AXIS OF LOW LEVEL MOISTURE REMAINS IN PLACE...AT LEAST INTO THU. DRYLINE BEGINS TO REESTABLISH ITSELF FRI ACROSS ERN NM AS SW FLOW ALOFT DEVELOPS AHEAD OF BROAD TROUGH DEVELOPING ACROSS INTERMOUNTAIN WEST. ALTHOUGH POPS BEYOND FRI ARE BELOW 15% SOME ISOLD DRYLINE CONVECTION IS POSSIBLE. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL VALUES INTO THU WITH PLENTY OF LOW LEVEL MOISTURE...UPSLOPE FLOW AND CLOUD COVER IN PLACE. READINGS ARE EXPECTED TO RETURN TO NEAR NORMAL ON FRI AND GAIN SEVERAL MORE DEGREES OVER THE WEEKEND POSSIBLY BACK TO 10 DEGREES ABOVE NORMAL WITH SOUTHWEST FLOW BRINGING MUCH WARMER H8 AIR INTO THE REGION. && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 11:30 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT MON JUN 4 2012 TXZ021>044-051630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1130 AM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL COMBINE WITH ADEQUATE LOW LEVEL MOISTURE TO RESULT IN SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON...INITIALLY ALONG A WEAK FRONTAL BOUNDARY ACROSS THE SOUTH PLAINS. ADDITIONAL SCATTERED STORM DEVELOPMENT IS EXPECTED ACROSS MOST OF THE OUTLOOK AREA INTO THE EVENING HOURS. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH WIND GUSTS UP TO 65 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. JW
In the hours before
Local storm report, Jun 4, 6:27 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
627 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/04/2012 M61 MPH LUBBOCK TX MESONET
MEASURED BY THE TEXAS TECH UNIVERSITY WEST TEXAS
MESONET
&&
EVENT NUMBER LUB1200279
JDVLocal storm report, Jun 4, 6:37 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
637 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 4 NE ROPESVILLE 33.45N 102.10W
06/04/2012 HOCKLEY TX TRAINED SPOTTER
FOUR UTILITY POLES SNAPPED ALONG US 62 82
&&
EVENT NUMBER LUB1200280
JDVSpecial weather statement, Jun 4, 6:41 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 641 PM CDT MON JUN 4 2012 TXZ029-030-034>036-039>041-050200- HALE-FLOYD-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...PLAINVIEW...FLOYDADA...LOCKNEY... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL 641 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FLOYD...HALE...LUBBOCK...HOCKLEY...LYNN...TERRY AND YOAKUM COUNTIES... STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE CENTRAL AND SOUTHERN SOUTH PLAINS. SOME HAIL TO PENNY SIZE AND STRONG DOWNBURST WINDS TO 55 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...DEADLY CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE AND CAN STRIKE SEVERAL MILES FROM THE PARENT THUNDERSTORM. LOCATIONS FROM FLOYDADA TO PETERSBURG TO WOLFORTH AND BROWNFIELD WILL BE IMPACTED BY THESE STORMS. GUSTY WINDS WILL CAUSE AREAS OF HAZARDOUS BLOWING DUST TO MOTORISTS...REDUCING VISIBILITIES AT TIMES BELOW 1/2 MILE. WINDS WILL ALSO CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 4, 7:02 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
702 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 5 W FLOYDADA 33.98N 101.42W
06/04/2012 E1.75 INCH FLOYD TX STORM CHASER
&&
EVENT NUMBER LUB1200281
JDVSpecial weather statement, Jun 4, 7:30 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 730 PM CDT MON JUN 4 2012 TXZ031-032-037-038-050200- MOTLEY-COTTLE-DICKENS-KING- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... DICKENS...SPUR...GUTHRIE 730 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY...COTTLE...DICKENS AND KING COUNTIES... STRONG THUNDERSTORMS ACROSS THE ROLLING PLAINS WILL CONTINUE TO SLOWLY MOVE WEST AND MERGE INTO A LARGER STORM COMPLEX THROUGH 8 PM. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL AND DAMAGING DOWNBURST WINDS AS THEY IMPACT AREAS FROM PADUCAH TO FLOYDADA AND FROM GUTHRIE TO DICKENS. IN ADDITION TO THE HAIL AND WIND GUSTS...VERY HEAVY DOWNPOURS WILL RESULT IN PONDING OF WATER ON AREA ROADS ESPECIALLY LOW LYING AND POOR DRAINAGE AREAS. THE THREAT FOR DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO EXIST WITH THESE STORMS. GUSTY WINDS WILL CAUSE AREAS OF HAZARDOUS BLOWING DUST TO MOTORISTS...REDUCING VISIBILITIES AT TIMES BELOW 1/2 MILE. WINDS WILL ALSO CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 4, 8:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 819 PM CDT MON JUN 4 2012 TXZ027>029-033>035-039-040-050300- BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... PLAINS...DENVER CITY...BROWNFIELD 819 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR THE CENTRAL AND WESTERN SOUTH PLAINS... VERY STRONG AND GUSTY WINDS OF 40 TO 50 MPH WILL CONTINUE THROUGH 10 PM IN THE WAKE OF A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST INTO THE ROLLING PLAINS AND PERMIAN BASIN. PERIODS OF LIGHT TO MODERATE RAINFALL WILL ACCOMPANY THE WINDS ALONG WITH OCCASIONAL LIGHTNING. THE WINDS ARE EXPECTED TO SLOWLY SUBSIDE LATER THIS EVENING AS THE MAIN AREA OF THUNDERSTORMS MOVES SOUTHEAST. AN OCCASIONAL GUST NEAR 60 MPH WILL BE POSSIBLE WHICH COULD CAUSE SOME MINOR DAMAGE. GUSTY WINDS WILL CAUSE AREAS OF HAZARDOUS BLOWING DUST TO MOTORISTS...REDUCING VISIBILITIES AT TIMES BELOW 1/2 MILE ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. WINDS WILL ALSO CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TXZ030>032-036>038-041>044-050300- FLOYD-MOTLEY-COTTLE-CROSBY-DICKENS-KING-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR... GUTHRIE...TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 819 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR THE ROLLING PLAINS AND FAR SOUTHEAST SOUTH PLAINS... SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE ROLLING PLAINS AND ALONG AND JUST WEST OF THE CAPROCK THROUGH 10 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO PENNY SIZE AND WIND GUSTS OF 45 TO 55 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL WILL CREATE STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS. LOCATIONS THAT WILL BE IMPACTED INCLUDE GUTHRIE...CROSBYTON...AND DICKENS. ADDITIONAL STORMS WILL DEVELOP FROM POST TO JAYTON. GUSTY WINDS WILL CAUSE AREAS OF HAZARDOUS BLOWING DUST TO MOTORISTS...REDUCING VISIBILITIES AT TIMES BELOW 1/2 MILE ESPECIALLY NEAR OPEN FIELDS. WINDS WILL ALSO CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 63 min |
| Jun 4, 7:40 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 50 min |
| Jun 4, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 61 min |
| Jun 4, 8:52 PM CDT | Areal Flood Advisory | LUB | Crosby, Dickens, King, Lubbock | 2 hr |
| Jun 4, 9:05 PM CDT | Severe Thunderstorm Warning | LUB | King | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.